# SDR UALA2012102506140

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 33,787 hours, 14,959 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-C FAILS EMERGENCY LIGHT TEST.  MESSAGES EPSU BATTERY R & EPSU BATTERY L AFT.  REPLACED EMERGENCY LIGHT BATTERIES AT RIGHT OVERWING EXIT (12WL) AND AT AFT LEFT (13WL) PER MM.  OPS CHECK NORMAL.
